Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Basic sets of polynomials for generalized Beltrami and Euler-Poisson-Darboux equations and their iterates


Authors: E. P. Miles and Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 18 (1967), 981-986
MSC: Primary 35.79
DOI: https://doi.org/10.1090/S0002-9939-1967-0218771-7
MathSciNet review: 0218771
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. H. Protter, Generalized spherical harmonics, Trans. Amer. Math. Soc. 63 (1948), 314-341. MR 0024533 (9:509c)
  • [2] -, On a class of harmonic polynomials, Portugal. Math. 10 (1951), 11-22. MR 0041993 (13:35f)
  • [3] E. P. Miles, Jr. and Ernest Williams, A basic set of homogeneous harmonic polynomials in $ k$ variables, Proc. Amer. Math. Soc. 6 (1955) 191-194. MR 0072239 (17:252d)
  • [4] J. Horváth, Singular integral operators and spherical harmonics, Trans. Amer. Math. Soc. 82 (1956), 52-63. MR 0086937 (19:270f)
  • [5] -, Basic sets of polynomial solutions for partial differential equations, Proc. Amer. Math. Soc. 9 (1958), 569-575. MR 0103330 (21:2104)
  • [6] E. P. Miles, Jr. and Ernest Williams, A basic set of polynomial solutions for the Euler-Poisson-Darboux and Beltrami equations, Amer. Math. Monthly 63 (1956), 401-404. MR 0081407 (18:397c)
  • [7] -, Basic sets of polynomials for the iterated Laplace and wave equations, Duke Math. J. 26 (1959), 35-40. MR 0104840 (21:3591)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.79

Retrieve articles in all journals with MSC: 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218771-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society